MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305935
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 0.3ml 29ga 1/2in bls 400 sg safety mechanism broke.The following information was provided by the initial reporter: material # 305935, batch # 4254075a.Verbatim: rcc received a complaint via email.Xxxxx, you have not responded to several of many emails that i have sent to you.So, i am copying xxxx for help in routing this email to the correct person in case you are no longer with bd.Bd product 305935, lot # 425075a, had malfunctioned when trying to use.From the nurse "when taking the protective cap off of a 3/10ml syringe the safety cap came off with the top cap.Leaving the needle free to stick anyone." i have the product on my desk if you need me to send it into bd.Additional information provided: can you please provide an exact date of event? 08/nov/2025.Batch number 425075a was not found in our system, kindly verify the same.The lot number is 4254075a.What was the impact to the patient? none.If possible, could you please provide picture samples for investigation? please see the attached.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Photos.
 
Additional Manufacturer Narrative
Investigation summary: 2 photos were received and analyzed by our quality team with the customer's complaint of safety mechanism failure.The photos alone are enough to verify the complaint as the safety mechanism is completely detached from set.The root cause of this issue is unknown without the physical sample for investigation.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23720700
Report Number2243072-2025-01451
Device Sequence Number10209001
Product Code MEG
UDI-Device Identifier00382903059355
UDI-Public(01)00382903059355(10)4254075A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305935
Device Lot Number4254075A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown